# SDR R61A2025042100203

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000685
- Aircraft time: 16,783 hours, 11,899 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CWB SPAR 2 FOUND CRACK ON SUPPORT LOWER SKIN AT FR 52 LH SIDE, REMOVED AND REPLACED SUPPORT CWB SPAR 2 IAW SRM 51-42-01
